# SDR SWAA2021062987794

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB TO FUSELAGE RGHT SIDE; FWD OUTBOARD CHANNEL FOR GAP COVER 333AT; CRACKED AND BROKEN OUT.  REMOVED AND REPLACED TRACK ASSY P/N 181A8060-16 IAW IPC 53-31-31-05 ITEM 105 AND SRM 51-40-02.
